# SDR HNAA2021063000297

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 48,722 hours, 44,545 cycles
- System (JASC): 3140 · Central Computers
- Part: Eicas
- Condition: Fault Message
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C REJECTED TAKE OFF DUE TO DAU 2A FAIL. MESSAGE SELF CLEARED WITHIN 10 SECONDS. ADVISED CREW TO CYCLE REVERSIONARY SG PUSHBUTTONS AND CYCLE IC-600 CIRCUIT BREAKERS. MESSAGE NEVER CAME BACK, MAINTENANCE CONTROL AND CREW DETERMINED MSG TO BE A TRANSITORY CONDITION.
